RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 289, Number 1, Pages 55–59 (Mi dan47575)  

MATHEMATICS

Asymptotic behavior of the solution of the wave equation in a resonator

L. A. Muravei

Lomonosov Moscow State University

Full text: PDF file (661 kB)

Bibliographic databases:
UDC: 517.947.4
Presented: В. С. Владимиров
Received: 11.05.1985

Citation: L. A. Muravei, “Asymptotic behavior of the solution of the wave equation in a resonator”, Dokl. Akad. Nauk SSSR, 289:1 (1986), 55–59

Citation in format AMSBIB
\Bibitem{Mur86}
\by L.~A.~Muravei
\paper Asymptotic behavior of the solution of the wave equation in a resonator
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 289
\issue 1
\pages 55--59
\mathnet{http://mi.mathnet.ru/dan47575}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852290}
\zmath{https://zbmath.org/?q=an:0629.35044}


Linking options:
  • http://mi.mathnet.ru/eng/dan47575
  • http://mi.mathnet.ru/eng/dan/v289/i1/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019